# SDR SWAA2019050732398

- Difficulty date: April 25, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 27,809 hours, 16,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, PASSENGER CABIN FLOOR PANEL 241 AAF AFT EDGE HAD DAMAGE ON TOP SURFACE, (BETWEEN BS. 887 TO BS. 1016).  REPAIRED FLOOR PANEL IAW SRM.
